MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERPICC SOLO FT CATHETER WITH SHERLOCK 3CG TPS; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

C.R. BARD, INC. (BASD) -3006260740 POWERPICC SOLO FT CATHETER WITH SHERLOCK 3CG TPS; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/22/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer has received the sample and will evaluate.Results are expected soon.A lot history review (lhr) of reeq1210 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported there was a hair in the 3cg picc kit.
 
Event or Problem Description
It was reported there was a hair in the 3cg picc kit.No other information was provided.
 
Additional Manufacturer Narrative
H11: section a through f the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The following were reviewed as part of this investigation: patient severity, complaint and batch history, applicable previous investigation(s), labeling, applicable manufacturing records, sample analysis and applicable fmea documents.Based on a review of this information, the following was concluded: the complaint of a foreign material is inconclusive due to poor sample condition.Two photo samples were provided for evaluation.The first photo sample shows a product label sticker attached to the paper ruler.The product label indicates lot: reeq1210.The second image shows the distal end of two powerpicc solo hubs outside of the kit packaging.The 3cg stylet t-lock assembly is present within the red hub.A dark colored fiber which appears to be a hair follicle is visible near the yellow septum on the t-lock assembly.A review of the manufacturing records did not reveal any evidence to suggest a manufacturing related root cause contributed to the reported event.The presence of the foreign material prior to kit opening could not be determined; therefore, the complaint could not be confirmed and remains inconclusive at this time.H3 other text : evaluation findings are in section h.11.

Brand Name
POWERPICC SOLO FT CATHETER WITH SHERLOCK 3CG TPS
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
MDR Report Key11023309
Report Number3006260740-2020-20948
Device Sequence Number1265299
Product Code LJS
UDI-Device Identifier00801741034626
UDI-Public(01)00801741034626
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K091324
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2021
Device Model NumberN/A
Device Catalogue Number1295108FD
Device Lot NumberREEQ1210
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/30/2020
Initial Date Received by Manufacturer 11/25/2020
Supplement Date Received by Manufacturer02/17/2021
Initial Report FDA Received Date12/16/2020
Supplement Report FDA Received Date03/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;